Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Finally recieved an answer
    avatar
    franr posted:
    Good Morning Fibro friends
    Well xmax put me back to the begining. It is the insomenia that brings on the agonizing pain.I spent the last few days in bed.with heating pads and warm pack. I did reread Dr Stylands Fibromyalgia Advocate and said states nausea,vomiting,and loss of appetite is caused by inflamation of the stomack muscles. I now know I am not crazy because my appetite loss.I have had these symptoms years before and forgot about my journal until I reread it yesterday.Being the holiday week no MD's around. End up in ER which I thought was akidney stone but MD thinks its all fibo. Does anyone see any MD's in the Boston area that they would recommend.I feelmy docs are just pacifying me.Increas the lunesta one said yesterday.This is not the way it work. Well gearing up for stow heading our way. Peace to all of you.Fran
    Reply
     
    avatar
    fibroinsd responded:
    Fran..so sorry you are going through so much...I am up now...late at night..having a hard time getting to sleep myself..Usually taking a muscle relaxant at night is enough to help me sleep, but not tonight...hopefully soon...

    I surely do hope that your stomach settles down..do you think the lunesta could be adding to the problems instead of helping it? Sometimes you have to be careful about side effects.

    Webmd does not allow us to recommend doctors on here, even if we knew of one..but since I am on the other side of the country, I wouldn't know one anyway. There use to be another site..but I forget what it is called, that use to have a list of doctors..maybe someone else will remember what it is called..I will keep trying to think of it..

    cece
    Let's put the fun back in dysfunctional !- Mary Englebright


    Helpful Tips

    ~FM TIPS - LIVING W/ FM - TOOLBOX ~WELCOME NEWCOMMERS~
    Welcome to Our FMily! My name is MeMe, I'm an FM suffer of 19 years, along with autoimmune diseases & other conditions. ... More
    Was this Helpful?
    489 of 564 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.